# SDR TRBA2011090

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 448
- System (JASC): 3350 · Emergency Lighting
- Part: Latch
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR PANEL EMERGENCY LIGHT PUSH BUTTON LATCH IS BROKEN.  R & R SWITCH BASE ON REAR PANEL EMERGENCY LIGHT PUSH BUTTON.
